MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator on (b)(6) 2022 to treat shoulder pain.In (b)(6) 2023 the patient reported a loss of therapy.Imaging confirmed a fracture of one implanted lead.On (b)(6) 2024 a full system explant was performed.
 
Additional Manufacturer Narrative
The system was in place and being utilized for aproximately one year before the lead fracture occurred.There are no reports of any external trauma or strenuous activity that are likely to have caused or contributed to the fracture of the lead.Cause of the fracture is unclear.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19198983
Report Number3015425075-2024-00151
Device Sequence Number8305549
Product Code GZF
UDI-Device Identifier00812537031057
UDI-Public0100812537031057112009011721090110KX345
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number72006
Device Catalogue Number72006
Device Lot NumberKX345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date04/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown